RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zap. Nauchn. Sem. POMI:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zap. Nauchn. Sem. POMI, 2006, Volume 335, Pages 75–99 (Mi znsl210)  

This article is cited in 5 scientific papers (total in 5 papers)

Coherent states for generalized oscillator in finite-dimensional Hilbert space

V. V. Borzova, E. V. Damaskinskyb

a St. Petersburg State University of Telecommunications
b Military Technical University

Abstract: The costruction of oscillator-like systems connected with the given set of orthogonal polynomials and coherent states for such systems developed by authors is extended to the case of the systems with finite-dimensional state space. As example we concider the generalized oscillator connected with Krawtchouk polynomials.

Full text: PDF file (297 kB)
References: PDF file   HTML file

English version:
Journal of Mathematical Sciences (New York), 2007, 143:1, 2738–2753

Bibliographic databases:

UDC: 517.9
Received: 04.09.2006

Citation: V. V. Borzov, E. V. Damaskinsky, “Coherent states for generalized oscillator in finite-dimensional Hilbert space”, Questions of quantum field theory and statistical physics. Part 19, Zap. Nauchn. Sem. POMI, 335, POMI, St. Petersburg, 2006, 75–99; J. Math. Sci. (N. Y.), 143:1 (2007), 2738–2753

Citation in format AMSBIB
\Bibitem{BorDam06}
\by V.~V.~Borzov, E.~V.~Damaskinsky
\paper Coherent states for generalized oscillator in finite-dimensional Hilbert space
\inbook Questions of quantum field theory and statistical physics. Part~19
\serial Zap. Nauchn. Sem. POMI
\yr 2006
\vol 335
\pages 75--99
\publ POMI
\publaddr St.~Petersburg
\mathnet{http://mi.mathnet.ru/znsl210}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2269752}
\zmath{https://zbmath.org/?q=an:1116.81031}
\transl
\jour J. Math. Sci. (N. Y.)
\yr 2007
\vol 143
\issue 1
\pages 2738--2753
\crossref{https://doi.org/10.1007/s10958-007-0161-y}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-34247480475}


Linking options:
  • http://mi.mathnet.ru/eng/znsl210
  • http://mi.mathnet.ru/eng/znsl/v335/p75

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. V. Borzov, “Generalized oscillator and its coherent states”, Theoret. and Math. Phys., 153:3 (2007), 1656–1670  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    2. V. V. Borzov, E. V. Damaskinsky, “Generalized coherent states for oscillators associated with the Charlier $q$-polynomials”, Theoret. and Math. Phys., 155:1 (2008), 536–543  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    3. Fakhri H., Dehghani A., “Comment on: “Barut-Girardello and Klauder-Perelomov coherent states for the Kravchuk functions” [J. Math. Phys. 48 (2007), no. 11, 112106, 7 pp.] by A. Chenaghlou and O. Faizy”, J. Math. Phys., 49:4 (2008), 042101, 2 pp.  crossref  mathscinet  zmath  adsnasa  isi  scopus
    4. Yu. G. Rudoy, “The Bogoliubov–Tyablikov Green's function method in the quantum theory of magnetism”, Theoret. and Math. Phys., 168:3 (2011), 1318–1329  mathnet  crossref  crossref  mathscinet  adsnasa  isi
    5. Miranowicz A., Paprzycka M., Pathak A., Nori F., “Phase-Space Interference of States Optically Truncated by Quantum Scissors: Generation of Distinct Superpositions of Qudit Coherent States by Displacement of Vacuum”, Phys. Rev. A, 89:3 (2014), 033812  crossref  mathscinet  isi  elib  scopus
  • Записки научных семинаров ПОМИ
    Number of views:
    This page:234
    Full text:82
    References:36

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021